Homology, Homotopy and Applications

Volume 15 (2013)

Number 1

Real equivariant bordism for elementary abelian 2-groups

Pages: 235 – 251

DOI: https://dx.doi.org/10.4310/HHA.2013.v15.n1.a12


Moritz Firsching (Institut für Mathematik, FU Berlin, Germany)


We give a description of real equivariant bordism for the group $G = Z/2 × ... × Z/2$, which is similar to the description of complex equivariant bordism for the group $S^1 × ... × S^1$ given by Hanke in [Han05, Theorem 1].


real equivariant bordism

2010 Mathematics Subject Classification

55N91, 57R85

Published 1 May 2013